# SDR ESPA2012081804

- Difficulty date: August 18, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N198PA
- Make and model: Gulstm G159C
- Aircraft serial: 027
- Aircraft time: 26,602 hours, 27,127 cycles
- Engine: Rroyce DART5298Z
- Engine time: 26,489 hours, 18,393 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Component: Pump
- Component part number: GB3173AU
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

RT ENGINE FUEL PUMP SHEARED THE SHAFT AS THE ACFT WAS JUST BEGINNING TO ROLL FOR TAKEOFF.  THE CAPTAIN ABORTED THE TAKEOFF AND TAXIED THE ACFT BACK TO THE RAMP.  DISPATCHED A MECHANIC TO REPAIR THE ACFT.  CHANGED THE FUEL PUMP (PN GB317/3AU,  SN L628136LK) AND PERFORMED ALL OPS CHECKS IAW THE MM AND THE ACFT RETURNED TO BASE.
